Skip to content
IUD PROBLEMS, IS THIS A POSSIBLE PREGNANCY?
avatar
FOXXYBROWN posted:
Hello, ? I have had the Mirena IUD for going on four years now, I cramp very badly before my cycle comes on in my legs about a week prior. Well now all of a sudden after intercourse with my huband I was kinda bleeding when i used the bathroom, and now my legs are cramping though its not time for my cycle, now about a week later when I go to the restroom and wipe, I see pink. Does anyone have a clue what this could be?

Take the Poll

IUD PROBLEMS, IS THIS A POSSIBLE PREGNANCY?
  • iud problems
  • PLEASE HELP
vote
View Poll Results
Reply


Spotlight: Member Stories

im a 40 years young mom to a great 20 year old son. Me and my husband had to more plans to have any more children so I had my tubes tied over 10 years...More

Helpful Tips

(((KEEP THE WEIGHT OFF DURING YOUR PREGNANCY)))
Wouldn't It be great to go through out your pregnancy without adding those unwanted pounds? Well now you can, and I advise you to watch ... More
Was this Helpful?
0 of 1 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.